MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE DIRECTVIEW MAC S4 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE DIRECTVIEW MAC S4 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0188
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported upon laryngoscopy, it was noted that the camera on the glidescope spectrum single-use directview mac s4 laryngoscope was working; however, there was no light source resulting in a black/dark screen with no visible anatomy when the blade was inserted into the patient.The intubation attempt was temporarily abandoned as users obtained a secondary glidescope unit while bag-mask-ventilating the patient.The intubation was successfully completed using a reusable glidescope blade.No delay in procedure or harm to the patient was reported.The date of event is unknown.
 
Additional Manufacturer Narrative
The customer's glidescope spectrum single-use directview mac s4 laryngoscope was not returned to verathon, therefore the cause could not be determined.Review of complaint history for the reported lot number did not identify any previous complaints reported to verathon.Trending analysis for glidescope spectrum single-use laryngoscopes does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE DIRECTVIEW MAC S4 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24192369
Report Number9615393-2026-00006
Device Sequence Number7976041
Product Code CCW
UDI-Device Identifier00879123006257
UDI-Public(01)00879123006257(10)GW1011690(11)241104(17)271104
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0188
Device Catalogue Number0270-0933
Device Lot NumberGW1011690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown